Okay so me & my boyfriend had sex after I got off my period from late December that went into January (12/27-1/2 ) I ended up taken a plan B & bled again for 3 days (1/8-1/10) .A week later We had sex again & I had to take another plan b & bled again but this time I bled for 2 weeks straight , into February (1/23-2/5) . My period app says I'm suppose to start my actual period for February the 25th but I haven't gotten it & ive taken 3 pregnancy tests & they all came back negative but I feel symptoms ; what could it be ?
You're not meant to take 2 doses in the same cycle. One dose is a huge amount for your body to process. You've basically messed your body's hormones up, & it could take months to get your regular period back. It could cause lots of hormonal symptoms between now & then, including spotting, heavy bleeding, or missing periods altogether.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 May 2015 • 3 answers
Updated 17 Apr 2017 • 3 answers
Updated 11 Feb 2015 • 1 answer
Updated 6 Aug 2018 • 1 answer
Updated 19 Dec 2018 • 1 answer